# SDR IPXA2020052055479

- Difficulty date: April 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAILCONE RH FRAME CRACKED AT MIDDLE GUIDE PIN.REPAIRED RH TAILCONE FRAME IAW SRM 53-80-01 REPAIR 1 FIG 201. (MINOR).
